| Model Number |
PROXIMAL TENODESIS IMPLANT SYSTEM REV: 0 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via email that the button from an ar-2290 proximal tenodesis would not stay on the inserter.This was discovered during a procedure on (b)(6) 2025.No further information was provided.Additional information requested on 2/17/2025.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to the misuse/mishandling of the device.